# SDR CA000927005

- Difficulty date: August 26, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Aircraft time: 28,341 hours
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCB3TN5
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 8210260
- Condition: Failed
- Location: Propeller
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER AN UNEVENTFUL FLIGHT THE CREW HAD DIFFICULTY IN RETURNING THE LT PROP TO THE LOW PITCH STOP. A SUBSEQUENT INSPECTION REVEALED THAT THE PROP GOVERNOR DRIVE SHAFT WAS SHEARED AND THE GOVERNOR EXTREMELY STIFF TO TURN. THE PROP GOVERNOR WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
